Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

WackyJacki

Veteran Member
  • Total Reviews

    0
  • Content Count

    174
  • Joined

  • Last visited

Community Reputation

0 Neutral

About WackyJacki

  • Rank
    WackyJacki
  • Birthday 01/01/1984

Profile Information

  • Location
    Chicago burbs
  • Interests
    My hubby ;)<br /><br />Piano, my pets, drawing/painting, reading... and yes... I admit... I love reality shows... <cowers in shame>
  1. Shouldn't be an issue. I had a cavity filled and just had a crown put on yesterday while on Accutane... ;)
  2. I'm still on 80mg, yes. At my last appt. she said that as long as I'm tolerating the side effects well, I will probably stay on that dosage through out my course, which will be 4-5 months, depending on how I'm doing I didn't ask her why she started me that high... but I did wonder. Especially since my acne is only moderate. However, I also have back acne (which has totally cleared yayy!! lol), so I suspect that has something to do with it. I am glad that I started the first couple of weeks t
  3. I also started at 80mg and I'm only 120lbs. I was a bit afraid, so only took 40mg the first 2 weeks, then went to 80mg. I am having great results (although I've only been on it for 8 weeks now). The usual side effects, dry eyes/skin/lips/nose and some joint pain. Do what you're comfortable with, but 80mg is not outrageous to start with. Good luck!
  4. There's a difference between "good" fats and "bad" fats too. Don't use it as an excuse to stuff your face with fried, greasy foods. Try monounsaturated and polyunsaturated fats. A small handful of nuts, some olive oil, flaxeed oil etc. will do the trick AND will provide some nutrition.
  5. Over the last 12 yrs of dealing with acne, I saw several derms, none of which prescribed Accutane after exhausting almost every other option. Sooo... for 2 yrs I saw no derm... figuring I was going to have to just live with it. Finally got the courage to see another derm a few months ago... and she immediately said, "You need to be on Accutane". It's been about 55 days on it, and my skin has finally improved, after all these yrs! My point? Find another derm!!!
  6. None the less... it's still not a totally out there occurance... so no worries!
  7. No, she didn't get a baseline... I started on 40mg for the first 2 weeks, and am now taking 80mg... <sigh>
  8. I don't think it would have any effect on weight, especially after only 3 days. It's perfectly normal for weight to flucuate 1-3lbs in a day. I wouldn't worry about it.
  9. My face reacts that way too. I'm guessing it's just irritation from the chlorine/load of other chemicals in a pool.
  10. I was also paranoid about taking it. I've had acne since I was 11 (I'm now almost 24!) and after taking it for only 3 weeks I'm noticing some positive results. I have a long way to go of course, but I highly recommend giving it a try! The chances of severe side effects are VERY slim. My side effects are dry eyes/skin/lips and headaches (which have subsided greatly this last week). Good luck!
  11. You're a female in the U.S. and you don't have to get a monthly blood test? What about the required monthly pregnancy tests for ipledge? Are you doing urine tests instead? Honestly, if I were in your situation, I would ask my Dr. again about the tests. Even if you just have one done after your first month to see how your liver is handling the accutane. (especially when you're on 80mgs at 120lbs.) Maybe I'm just paranoid, but the test is quick/easy and I don't see any downside to checkin
  12. The day I got my prescription for Accutane (3 weeks ago, and I'm doing very well I might add ), I asked my derm about blood tests (she hadn't mentioned it). She said, "Someone your size, I wouldn't worry about it. We might do some testing later." Hmmmm... Now she's been a derm for 22yrs (I looked up her credentials before I saw her ), so I assume she knows what she's doing... but I'm still concerned. My next appt. is in a couple weeks... should I demand one? Oh, and I'm 120lbs and she starte
  13. I have suffered from anxiety/depression for about 10 yrs now (I'm 23), and have been on many different antidepressant/antianxiety meds. I have now been on Accutane for a little over 2 weeks. My depression is really not related to my acne, although having acne certainly doesn't help! I'm glad I've decided to go on it, as I am already seeing positive results. Just make sure you are monitored closely. The chances of your depression worsening from Accutane are very, very slim (if it's even possibl
×